# SDR AALA201812129012

- Difficulty date: December 9, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug MD 83
- Aircraft serial: 53619
- Aircraft time: 52,044 hours, 26,158 cycles
- System (JASC): 4990 · APU Oil System
- Part: Line
- Condition: Not Reported
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG, OILY/DIESEL LIKE ODOR IN COCKPIT SHORTLY AFTER TAKEOFF, AND DURING CLIMB OUT. ODOR DISSIPATED TO A FAINT TRACE AFTER APPROXIMATELY 10 MINUTES. FLIGHT ATTENDANTS REPORTED NO ODOR IN CABIN. MAINTENANCE REPLACED OIL LINE PER AMM 49-90-04 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
